# SDR USAA2014051200027

- Difficulty date: May 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT CHANNEL AT BS 400 BETWEEN RBL 14 TO RBL 23.  REPLACED FLOOR SUPPORT CHANNEL AT BS 400 BETWEEN RBL 14 TO RBL 23 IAW SRM 51-40-02.
